# SDR AMTA200600288

- Difficulty date: April 22, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Annunciator
- Condition: Warning Light
- Location: Apu Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(APU BAT CHGR) ANNUNCIATOR IS ON WHEN THE ECS PAGE IS SELECTED ON EICAS.  PERFORMED FIM, NO DEFECTS NOTED AT THIS TIME.  (K)
